MathSciNet Relay Station
MathSciNet bibliographic data
MR1297030 34K15 (34K40)
Yu, J. S.; Yan, Ju Rang Oscillation in first order neutral differential equations with "integrally small'' coefficients. J. Math. Anal. Appl. 187 (1994), no. 2, 361–370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement